# SDR SWAA2012121910781

- Difficulty date: December 1, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,411 hours, 51,986 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6936682
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR LEFT CARGO TRACK APPROX STA 947 HAS CORROSION AROUND NUT PLATES.  REMOVED AND REPLACED AFT CARGO FLOOR TIE DOWN TRACK IAW B737-300 SRM 51-40-02, AND B737-300 DWG 69-36682, PO 762014.1
